# SDR MALA976064

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: OL3071BPEGPL
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY EXIT SIGN HAS BEEN BROKEN OFF, LOCATED NEXT TO SEAT 4E, UNIT STILL LIGHTS UP.  MAINTENANCE REPLACED EXIT SIGN.  OPS CHECK GOOD.
